# SDR ABXA9900409

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Subfloor
- Part number: 99236685
- Condition: Cracked
- Location: Bs 154
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND COCKPIT SUBFLOOR CRACKED AT STATION 154 AND RBL 6.  REPAIRED IAW ABX REA D953-28407.
